# SDR DALA2021042902475

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 54,588 hours, 28,227 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 505256401
- Condition: Missing
- Location: Seat Row 14def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3121 - SEAT ROW 14DEF DITCHING STRAP MISSING. CORRECTIVE ACTION: FOUND DITCHING STRAP WITH OTHER STRAP. RELOCATED TO CORRECT POSITION. (7423617)
